# SDR SWAA2022021424008

- Difficulty date: May 21, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 41,094 hours, 21,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL (651GB) I/B WIGGLE PLATE BROKEN / REMOVED AND REPLACED R/H WING LWR T/E PANEL (651GB) I/B WIGGLE PLATE IAW SRM 51-40-02-0G-0 PARA 4.
